Butrans patches

Hi everyone

Hope you have had a good a day as possible.

I am now three weeks post hip replacement surgery, I also have fibromyalgia . Prior to my surgery I was in horrendous pain and my doctors gave me butrans patches.....I started on 5mcgs and went up to 15mcgs. I have continued to use them since the surgery and I changed them weekly on a Thursday.

Anyway, I was sat here earlier and I started getting ing quite sharp and burning pains up my back, then all down my arms and my hands....my legs, that are sore anyway, started burning and shooting pains. I thought, oh god, this is the worst I've felt since the surgery, thought it was my fibro acting up. Then I suddenly thought, I haven't changed my patch.

I've changed it now and taken some pain killers so hopefully I'll be ok in a few hours.

It made me think........ I was given those patches for my hip pain, but they are obviously helping with my fibro pain. Does anyone know if you can have these patches long term???? .

Take care all

Judi

2 Replies
oldestnewest

Hi Judi,

Yes, I think you can, as my father has been on them for quite a while. He's found though that they become less effective after a while .... but that might just be him. He's also been told by a couple of consultants that they're responsible for the chronic constipation which he has.

I hope that changing your patch and taking your painkillers has helped. x

1 like
Reply

Yes ive heard these patches help fibro, I use Voltarol plasters (not the heat pads) my local pharmacy gets them for me, I use them on my lower back muscles, they are effective, I hope you hip is mending, are you getting some intervention from physio at all?

Reply

You may also like...